# SDR UALA2010121704614

- Difficulty date: December 17, 2010
- Submitted: December 20, 2010
- Operation: Air carrier
- Aircraft: N407UA
- Make and model: Airbus A320-232
- Aircraft serial: 456
- Aircraft time: 55,845 hours, 20,836 cycles
- Engine: Iae V2527A5
- System (JASC): 2565 · Escape Slide
- Part: Lanyard
- Condition: Misrouted
- Location: R2 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 2R SLIDE LANYARD NOT ROUTED CORRECTLY.  YELLOW LANYARD DOES NOT PASS THROUGH GIRT TRIGGER AND WHITE LANYARD NOT HOOK AND LOOPED TO GIRT TRIGGER.  REROUTED LANYARDS IAW MM.
